# SDR CALA2024111401135

- Difficulty date: November 11, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N57870
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- Aircraft time: 58,165 hours, 17,019 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Unknown
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIN AND PIN ASSEMBLY PARTIALLY REMOVED ON LATCH SYSTEM FOR LEFT OVERWING SLIDE.   40 AND 45 FULLY INSTALLED PIN AND PIN ASSEMBLY ON LATCH SYSTEM. REF 757 AMM 25-65-05 VERIFIED INSTALLATION OF TWO PINS ON LH OVERWING EMERGENCY SLIDE LINKAGE AS PER AMM 25-65-05 AND GMM 09-25-05.
